# SDR HAIHEEA9831

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Blade Defects
- Location: 1st Stage
- Part time: 980 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO CYCLED OUT #1 AND #2 WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED:  MINOR SULFIDATION ON ALL BLADES ON #1 WHEEL. SCRAPPED PART.
